Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Recursive construction for a class of radial functions. I. Ordinary space

MPG-Autoren
/persons/resource/persons30542

Guhr,  T.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

/persons/resource/persons30695

Kohler,  H.
Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Guhr, T., & Kohler, H. (2002). Recursive construction for a class of radial functions. I. Ordinary space. Journal of Mathematical Physics, 43(5), 2707-2740.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-0011-8352-0
Zusammenfassung
A class of spherical functions is studied which can be viewed as the matrix generalization of Bessel functions. We derive a recursive structure for these functions. We show that they are only special cases of more general radial functions which also have a properly generalized, recursive structure. Some explicit results are worked out. For the first time, we identify a subclass of such radial functions which consist of a finite number of terms only. (C) 2002 American Institute of Physics.